# SDR SWIA2019102346597

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 43,270 hours, 36,844 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION FOUND ON FRAME FS349.00, STGR27 .FLAGGED.  (C-CHECK) RO: 10/22/19. BLENDED OUT OF CORROSION ON FRAME AR FS349.00 STGR27 IAW SRM 51-21-06. FOUND TO BE WITHIN LIMITS IAW SRM. RESTORED TOPCOAT FINISH.
